MathSciNet Relay Station
MathSciNet bibliographic data
MR370245 47B10
Cohen, Joel S. Absolutely $p$-summing, $p$-nuclear operators and their conjugates. Math. Ann. 201 (1973), 177–200.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement